# SDR SWAA2023050521114

- Difficulty date: March 26, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 341B RIB AT LE STA 95.96 AT RT HORIZONTAL STABILIZER 2023-212671<[01] REPLACED RIB ON ACCESS PANEL 341B RIB AT LE STA 95.96 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DRAWING # 186A1001 SHEET 1. REV: B. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED RIB ON ACCESS PANEL 341B RIB AT LE STA 95.96 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DRAWING # 186A1001 SHEET 1. REV: B.
